# SDR GAIA05010ST

- Difficulty date: March 1, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N750US
- Make and model: Boeing 727214
- Aircraft serial: 21512
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A SMALL CRACK WAS FOUND ON THE FUSELAGE SKIN BY THE UPPER FORWARD CORNER OF THE R1 DOOR CUTOUT.  CUTOUT CRACKED AREA AND INSTALLED REPAIR IAW BOEING MESSAGE 1-71633171 AND KITTY HAWK EA B7-53-124.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
